Hi everyone. I have been on citalopram for a month now. My GP put me on them due to the crap I am going through at the mo (I have a thread in relationships called 'reported my H to social services) The first 2 weeks were pretty hellish - I've never known tiredness like it. None of the 'bad' side effects, and if I didn't have 3 kids to look after the tiredness would have been quite nice (had I been able to go to bed to sleep it off!). Anyway, after the first 2 weeks I felt my mood lift slightly, nothing drastic but I was more tolerant and generally felt better about things. But now, I seem to be drooping slightly. I'm shattered all the time again (I'm sleeping ok), and am getting quite tearful sometimes. I'm due to go back to see GP in a couple of days...I'm terrified he'll take me off them if I tell him I'm feeling down again. On the other hand I'm also scared he'll up the dose - not that I object to that per se but I don't want to feel like poo again, or feel 'zombie'd out' or anything. Anyone else felt like this after a few weeks on them? feels like I've taken a step backwards.
hi SWTE, i was put on citalopram around the same time as you and i am also experiancing the same as you, felt a slight mood lift, then got dropped right back down again (see my thread on here, 'why arnt my tablets working for me') i am going back the docs soon to either change meds or be increased, dont be scared of them taking u off them, they certainly wont do that, and dont be scared of them upping the dose, if u need it then u need it. i stared off on 10mg and within 2 weeks asked for a higher dose as i wasnt feeling improvement and figured if im gonna do it, i might as well do it properly.